MAUDE Adverse Event Report: COVIDIEN MICROBORE EXT SET BIFUR 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN MICROBORE EXT SET BIFUR 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 60EY
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports that the nurse clamped port appropriately.Milk noted to be coming out of the area where tubing meets ¿christmas tree¿ part of tubing.They inspected tubing and found a small leak in extension tubing set.Continuous feed had to be stopped and extension set had to be replaced.
 
Additional Manufacturer Narrative
The device history record (dhr) file was reviewed indicating that product was released meet all quality standard requirements.A sample was received for the evaluation.After inspecting the sample, no leakage was noticed.Therefore, the reported condition could not be confirmed.It was not possible to determine the definite root cause of the reported condition.In the manufacturing process 100% leakage test is performed on cap, step connector and dust cover assembly.A sampling plan change is made at a rigorous level to contain possible leaks and occlusion test in extension kits in the manufactured lots.

Brand Name
MICROBORE EXT SET BIFUR 60IN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8676723
Report Number9612030-2019-02195
Device Sequence Number11518353
Product Code KNT
UDI-Device Identifier20884521143934
UDI-Public20884521143934
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number60EY
Device Catalogue Number60EY
Device Lot Number1905722664
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer06/03/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1